MathSciNet Relay Station
MathSciNet bibliographic data
MR227518 34.42
Conti, Roberto On the boundedness of solutions of ordinary differential equations. Funkcial. Ekvac. 9 1966 23–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement